International Journal of Trichology International Journal of Trichology
 Print this page Email this page Small font sizeDefault font sizeIncrease font size
  Home | About IJT | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submission | Subscribe | Advertise | Contact us | Login   

    Article Cited by others


Linear alopecia areata

Shetty Shricharith, Rao Raghavendra, Kudva R Ranjini, Subramanian Kumudhini

Year : 2016| Volume: 8| Issue : 3 | Page no: 144-145

   This article has been cited by
1 Blaschko-linear alopecia areata in a child, an exceedingly rare variant
Hassan Albaghsi, Sumayah AlSaba'a, Zaid Z. Almustafa
International Journal of Dermatology. 2022;
[Pubmed]  [Google Scholar] [DOI]


Read this article